# SDR 2015FA0000288

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: General aviation
- Aircraft: N4861T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235127
- Aircraft time: 4,907 hours
- Engine: Lyc IO360C1C
- Engine time: 4,230 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 76220P01
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 188 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER BASE STUDS BROKE ON NR 3 CYLINDER. APPEARS TO HAVE STARTED FROM THE BOTTOM RIGHT PART NUMBER 76220-P01 THRU STUD BROKE AT THE CYLINDER BASE AND .500 NUT. THE REST OF THE STUDS BROKE DUE TO INCREASED LOAD FROM THE BROKEN 76220 STUD.
